# SDR SIMA2020061843004

- Difficulty date: April 3, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 35,876 hours, 32,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 FLOOR PROXIMITY LIGHT FWD INCERT DAMAGE.   REMOVED AND REPLACED # 4 FLOOR PROXIMITY LIGHT FWD INSERT IAW EMB 140 AMM 25-00-00 SN8281
